MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 20G X 1IN; SET, ADMINISTRATION, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERLOC SAFETY INFUSION SET 20G X 1IN; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/15/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The following were reviewed as part of this investigation: patient severity, trend analysis, applicable previous investigation(s), sample (if available), and applicable fmea documents.Based on a review of this information, the following was concluded: the complaint of a leaking infusion set was confirmed and the cause appeared to be supplier-related.The product returned for evaluation was one 20ga x 0.75¿ powerloc safety infusion set.Light usage residues were observed throughout the sample.The adhesive within the proximal adhesive application site appeared to be irregular.Microscopic inspection of the sample using an ultraviolet light revealed a void in the adhesive within the proximal application site.An attempt to infuse water through the sample using a 12ml syringe revealed the sample to be patent to infusion; however, a leak was observed emanating from the proximal adhesive application site, through the void in the adhesive.The fluid path resulting in the observed leakage appeared to have been caused by incomplete adhesive coverage at the tubing/needle/housing joint.A void(s) in the adhesive appeared to have occurred during device assembly.The device is a supplied component and the supplier has been notified of this event.A lot history review (lhr) of asdtf112 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported "there was a small crack in the plastic piece that covers the port needle and when they went to flush, the saline sprayed out of the crack."on (b)(6) 2020- the returned device leaked from the needle.

Brand Name
POWERLOC SAFETY INFUSION SET 20G X 1IN
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key11202568
Report Number3006260740-2020-21392
Device Sequence Number14414506
Product Code FPA
UDI-Device Identifier00801741047749
UDI-Public(01)00801741047749
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K060812
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number0652010
Device Lot NumberASDTF112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/26/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/28/2020
Initial Report FDA Received Date01/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;